# SDR DALA2025122209328

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 77,284 hours, 25,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.   CLEARED DOOR JAMB OF DEBRIS AND RESTOWED LANYARD THAT WAS CAUSING JAM. OPS CHECK NORMAL. (7974692)
